Translator Disclaimer
September 2004 The complexity of continuous embeddability between dendrites
Alberto Marcone, Christian Rosendal
J. Symbolic Logic 69(3): 663-673 (September 2004). DOI: 10.2178/jsl/1096901760

Abstract

We show that the quasi-order of continuous embeddability between finitely branching dendrites (a natural class of fairly simple compacta) is Σ11-complete. We also show that embeddability between countable linear orders with infinitely many colors is Σ11-complete.

Citation

Download Citation

Alberto Marcone. Christian Rosendal. "The complexity of continuous embeddability between dendrites." J. Symbolic Logic 69 (3) 663 - 673, September 2004. https://doi.org/10.2178/jsl/1096901760

Information

Published: September 2004
First available in Project Euclid: 4 October 2004

zbMATH: 1072.03027
MathSciNet: MR2078915
Digital Object Identifier: 10.2178/jsl/1096901760

Subjects:
Primary: 03E15
Secondary: 54F15

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 3 • September 2004
Back to Top